# SDR C8GA20080005

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 49,914 hours, 33,675 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002914
- Condition: Leaking
- Location: Nr 2 Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 707 FROM PHX TO MCI - AFTER LANDING AND DURING TAXI, A NOTICEABLE STIFFENING IN THE NOSE STEERING, FOLLOWED BY THE ILLUMINATION OF THE "A" SYSTEM HYDRAULIC LIGHT AND LOW HYDRAULIC FLUID QUANTITY OCCURRED.  POST FLIGHT INSPECTION REVEALED THAT THE NR 2 SLAT ACTUATOR WAS LEAKING.  REMOVED AND REPLACED THE NR 2 SLAT ACTUATOR, OP'S AND LEAKS CHECKS GOOD.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
